# SDR AALA202411183795

- Difficulty date: November 14, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 32,373 hours, 10,432 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 800835550
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMEGENCY ESCAPE PATH LIGHT AT SEAT 27C INOPERATIVE. MAINTENANCE REPLACED 27C SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT HARNESS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK
